# SDR 98ZZZX3089

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56375600010
- Condition: Failed
- Location: Eng T4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
